# SDR DALA2024011600641

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N337DN
- Make and model: Airbus A321-213
- Aircraft serial: 8080
- Aircraft time: 17,602 hours, 7,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3037 OUT OF ADJUSTMENT SCREW DOOR STOP #7 FWD POSITION ON PASSENGER CREW DOOR 842 AT AFT GALLEY AREA. CORRECTIVE ACTION: ADJUSTED PER A321 AMM 52-12. OK FOR SERVICE. (0151876)
